Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Have had heart attacks. Implanted stents. On aspirin and nitroconine. Why painful and burning chest?

Dear doctor Thank you for giving this valuable opportunity. I have had hear attack .EF is 35%, implanted two stent , taking aspirin-metoral50 and nitroconine 206 daily.it is almost one month that as soon as fall asleep, i feel pain in may chest in middle . let say burning .make me wake . some times nitro under my tongue effects but not always. if take loraspam i sleep well. stomach drugs such as ranetidine didn,t worked.kindly advise me what to do. What my Dr prescribed had no effect. yours sincerely, A.Ghasham
Asked On : Sun, 14 Oct 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
Medical Topics
General Surgeon 's  Response
Hi.
SINCE YOU ARE HAVING C A D WITH 2 STENTS AND EF BEING 35%, IT IS ALWAYS BETTER TO BE UNDER YOUR CARDIOLOGIST'S CARE.
YOUR PAIN IN CHEST SHOULD BE INVESTIGATED BY YOUR CARDIOLOGIST TO EXCLUDE ANY CORONARY CIRCULATION RELATED CONDITION
24 HR CARDIAC MONITORING MAY BE TRIED BY HALTERS STUDY .
PLEASE GET A CHECK UP AND FOLLOW ADVICE .
HOPE YOU REMAIN HEALTHY .
Answered: Thu, 18 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor